RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 11  


Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)
M. K. Kerimov
1603
The convergence rate of the Jacobi type blocking iteration with overlapping blocks for the model problem
A. A. Maleev
1612
The Newton–Kantorovich method for computing invariant subspaces
Yu. M. Nechepurenko, M. Sadkane
1627
Optimal quadrature formulas with two models for the numerical integration of a Lipschitz function
N. M. Popov
1642
A nonclassical optimality condition in a problem of population control with age distribution
A. V. Arguchintsev
1659
The Edgeworth-Pareto principle and relative importance of criteria in the case of a fuzzy preference relation
V. D. Nogin
1666
An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations
I. V. Burlachko, G. A. Sviridyuk
1677
Implicit methods for integration of initial value problems for parameterized systems of second-order ordinary differential equations
D. B. Volkov-Bogorodskii, A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin
1684
An iterative method of the inverse problem solving for a nonlinear ordinary differential equation
A. M. Denisov, A. S. Safronova
1697
Formation and interaction of the solitary waves traveling in the opposite direction
A. V. Kravtsov, V. V. Kravtsov, N. K. Shelkovnikov
1706
The conservative difference scheme for the problem of femtosecond laser pulse propagation through a medium with a cubic nonlinearity
S. A. Varentsova, A. G. Volkov, V. A. Trofimov
1709
The numerical simulation of three-dimensional flows in a stratified atmosphere caused by strong large-scale disturbances
O. M. Belotserkovskii, L. M. Kraginskii, A. M. Oparin
1722
Asymptotic solutions of the Orr–Sommerfeld equation in the neighborhoods of the two branches of the neutral curve
V. I. Zhuk, I. G. Protsenko
1737
The synthesis of correct pattern recognition algorithms with minimal instability
D. P. Vetrov
1754
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019